# SDR ABXA050005

- Difficulty date: January 7, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 43,282 hours, 35,473 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 015T10595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OUTER CHORD FITTING CRACKED PER DETAILED VISUAL INSPECTION IAW JC NEA53800004-001 AND AD 2001-09-13.  REPAIRED LEFT FORWARD OUTER CHORD FITTING IAW S/B 767-53A-0078.
